Some fixed point theorems in complex valued b-metric spaces

Authors

  • Aiman A. Mukheimer Prince Sultan University - Department of Mathematics and general Sciences

Keywords:

b-metric spaces, complex valued, fixed point

Abstract

We introduce the notion of fixed points for a mappings in complex valued b-metric space and demonstrate the existence and uniqueness of the main Banach contractive type, Kannan type, and Chatterjea type in complex valued b-metric spaces.  Presented theorems in this paper extend and generalize the results derived by Mehmet and Kiziltunc in [12].  Some examples are given to illustrate the main results.

Downloads

Published

2019-07-30

How to Cite

Mukheimer, A. A. (2019). Some fixed point theorems in complex valued b-metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 115–125. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7254

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 13 14 15 16 17 18 19 20 21 > >> 

You may also start an advanced similarity search for this article.